# SDR BKE2007F00000

- Difficulty date: September 14, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N322AD
- Make and model: Gulstm 200
- Aircraft serial: 22
- Engine: Pwc PW306C
- System (JASC): 3810 · Potable Water System
- Part: Drain Line
- Part number: 4AS1271081501
- Condition: Cracked
- Location: Potable Water
- Part time: 2,634 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: B

## Discrepancy

WHILE FLYING AT FLIGHT LEVEL 370, THE PILOTS WERE NOT ABLE TO MOVE THE AILERON CONTROLS.  THE AIRCRAFT DESCENDED TO A LOWER ALTITUDE AND THE AILERON CONTROLS FUNCTIONED NORMALLY.  THE AIRCRAFT UPON RETURN TO HOME BASE WAS INSPECTED.  IT WAS DETERMINED THAT WATER HAD FROZEN ON THE AILERON ARTIFICIAL FEEL SYSTEM, INHIBITING THE CONTROL INPUTS OF THE AILERONS BY THE PILOTS OR THE AUTOPILOT.  FURTHER INSPECTION REVEALED THAT THE WATER THAT HAD FROZEN ON THE AILERON ARTIFICIAL FEEL SYSTEM HAD COME FROM A CRACKED DRAIN LINE ON THE POTABLE WATER SYSTEM DRAIN.  (K)
